# SDR AWXA9500311

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND-PHX - FLT 656 - DURING CLIMB AT 4,000 FEET, THE AFT CARGO DOOR OPEN LIGHT ILLUMINATED.  AC EXPERIENCED NO PRESSURIZATION PROBLEMS AND RETURNED TO IND, LANDING WITHOUT INCIDENT.  NO OVERWEIGHT LANDING REQUIRED.  CONTRACT MX UNABLE TO DUPLICATE PROBLEM, INSPECTION REVEALED NO DEFECTS.  MX CONTROL ISSUED UNMANNED STATION RELEASE.  PHX MX FOUND NOTHING WRONG WITH DOOR OR POSITION SENSING.  DOOR OPERATED MANY TIMES ON INSIDE AND OUT WITHOUT PROBLEMS.  BAG FOUND IN WAY WHEN DOOR WAS FIRST OPENED.  CLEARED MEL 52-03 CONTROL NR 18637.  AC RETURNED TO SERVICE.  (Z)
